# SDR AALA20170120008

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 56,123 hours, 14,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21316
- Condition: Discharged
- Location: Cabin
- Part time: 12,632 hours, 4,130 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHTS IN ROWS 26 THROUGH 36 ARE DIM. REMOVED AND REPLACED AFT BATTERY PACK IAW AMM 33-51-07. OPERATIONAL CHECK GOOD.
